# SDR SIMA20140923007

- Difficulty date: September 23, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 24,180 hours, 20,230 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dented
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERS-EM-52DF-179 PART D MAIN DOOR DENT PERMANENT REPAIR.  CONTOURED MAIN DOOR DENT IAW ERS-EM-53DF-179 PART D.  SEE TASK & WIP ENTRIES FOR DETAILS.
